# SDR UPS07851319

- Difficulty date: December 21, 2007
- Submitted: December 24, 2007
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: D51P5410133
- Part serial: TAG427026
- Condition: Leaking
- Location: Nr 4 Eng Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

NR 4 ENG LOW OIL PRESSURE AND QTY ON DESCENT INTO SDF.  REMOVED AND REPLACED LINE SUPPLY OIL TO OIL PRESSURE TRANSMITTER IAW MM 20-12-00-2.  LEAK AND OPS CHECK GOOD IAW MM 71-00-00.
